Our goal is to establish a hidden regularity result for solutions of time fractional Petrovsky systems. The order α of the Caputo fractional derivative belongs to the interval (1, 2). We achieve such result for a suitable class of weak solutions.

Trace regularity for biharmonic evolution equations with Caputo derivatives / Loreti, P.; Sforza, D.. - In: FRACTIONAL CALCULUS & APPLIED ANALYSIS. - ISSN 1311-0454. - 25:4(2022), pp. 1404-1425. [10.1007/s13540-022-00068-6]

Trace regularity for biharmonic evolution equations with Caputo derivatives

Loreti P.
;
Sforza D.
2022

Abstract

Our goal is to establish a hidden regularity result for solutions of time fractional Petrovsky systems. The order α of the Caputo fractional derivative belongs to the interval (1, 2). We achieve such result for a suitable class of weak solutions.
2022
Caputo fractional derivative (primary); Fractional Petrovsky systems; Hidden regularity; Riemann–Liouville fractional integral
01 Pubblicazione su rivista::01a Articolo in rivista
Trace regularity for biharmonic evolution equations with Caputo derivatives / Loreti, P.; Sforza, D.. - In: FRACTIONAL CALCULUS & APPLIED ANALYSIS. - ISSN 1311-0454. - 25:4(2022), pp. 1404-1425. [10.1007/s13540-022-00068-6]
File allegati a questo prodotto
File Dimensione Formato  
Loreti_Tracei_2022.pdf.pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 377.18 kB
Formato Adobe PDF
377.18 kB Adobe PDF   Contatta l'autore

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1654771
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact